# SDR IPXA2021070171174

- Difficulty date: June 1, 2021
- Submitted: July 1, 2021
- Operation: Air carrier
- Aircraft: N283UP
- Make and model: Doug MD-11F
- Aircraft serial: 48484
- Aircraft time: 78,039 hours, 17,551 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Rub Strip
- Part number: NRB6225504
- Part serial: 48573
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3CRT WING #2 SLAT LOWER RUB STRIP CRACK AT O/B T/E STA.XIS 358.005.REPAIRED CRACKED RUB STRIP IAW VT-SAA EA 011-5754-01-A9197 REV I/R AND UPS EO MD11-5750-80874-A (MINOR).
